# SDR CA981230009

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 50010446001
- Condition: Failed
- Location: Fuel Trim
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL TRIM ACTUATOR FAILED AFTER TAKEOFF, UNABLE TO CHANGE FUEL TRIM SETTING.  AIRCRAFT RETURNED TO BASE.  THE UNIT WAS REPLACED.
